# SDR SIMA202301310001

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N286NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000827
- Aircraft time: 8,035 hours, 5,081 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radar
- Part number: 066011534001
- Part serial: KRA405B18989
- Condition: Faulted
- Location: Radar Altimeter
- Part time: 12,690 hours, 8,232 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAD ALT 2 FAIL ON TAKE OFF LANDING GEAR AUTL WARNING CAN NOT BE CANX PREFORMED QRH.MEL 34-15, AUTH 010719M-C, LGPG 4953787, ITEM 1.-C/A-PERFORMED FIM TASK 34-31-00-810-802-A WITH NO CORRELATED CMC MSGS. RAR RA UNIT #2 IAW ERJ AMM 34-31-01. OPC GOOD. (M) PROC. REVERSED AND MEL RESTORED. CAT II OPERATIONS NOT AFFECTED FROM ISSUED MEL. NO OTHER DEFECTS NOTED.
